# SDR IPXA2020090869904

- Difficulty date: August 22, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: NCA6042163
- Condition: Cracked
- Location: Fwd E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C NOSE WHEEL AVIONICS COMPARTMENT UNDER PRESSURE DOOR STA 475 AND 3 INCHES RT OF LONG 52 J ANGLE HAS CORROSION.  REMOVED CORRODED STIFFENER, FABRICATED AND INSTALLED FWD AVIONICS COMP STA 475 LONG 52 IAW DWG NCA6042 AND SRM 51-33-01.  (MINOR)
